Yahoo Answers is shutting down on 4 May 2021 (Eastern Time) and, as of 20 April 2021 (Eastern Time), the Yahoo Answers website will be in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.

Miscarriage ?

So I got the abortion pill treatment last week took the first pill on Wednesday then Friday took the other pills to make me bleed and cramp I was aware of the heavy bleeding first 2 or 3 days now my bleeding as lighting up but I notice after I went to the bathroom I saw something long that slip out my vagina was was that this is my first time ever going through this I had to make the right choice the pills is made to cause a miscarriage but just now I pee it felt like something was stuck so I wipe and something came out what was it I never saw something like that before it was wide and long 😓😓😓

1 Answer

Relevance
  • Anonymous
    2 months ago

    This is something that the doctor who prescribed those pills to you should have clearly explained.  Call the office if you aren't sure what's going on.  Random people on a Q&A chat board cannot solve this problem for you.  You have to speak with a medical professional. 

Still have questions? Get answers by asking now.